# SDR SWAA2024070307054

- Difficulty date: June 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 191D DELAMINATED AROUND PREVIOUS REPAIR.<[01] REMOVED DAMAGE PER SRM 51-70-05-2R-2.;[02] REPAIRED PANEL PER SRM 51-70-0502R-2.;[03] REQUIRES FINISH TOPCOAT.;[04] 1. DANIEL BATES (TECHNICIAN); 28-JUN-2024 17:56 UTC REMOVED DAMAGE PER SRM 51-70-05-2R-2. INSPECTED;[05] REPAIRED PER SRM 51-70-05-2R-2;[06] 5. DANIEL BATES (TECHNICIAN); 28-JUN-2024 23:34 UTC REPAIRED PER SRM 51-70-05-2R-2. INSPECTED;[07] RESTORED FINISH PER AMM 51-21-99.;[08] INSPECTION C/W
